# SDR AALA20110411TUL03

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 67,181 hours, 35,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF CUSP ON TOP OF FLOORBEAM AT STATION 655 ABOVE MID CARGO DOOR.  INSTALLED NEW CUSP SHEET RIGHT SIDE STATIONS 598 TO 712 PER AARD 53-20-00-16.
